Hi Kamden -
I got the list of drugs that have been associated with Drug-Induced Lupus from other sites - I think it was from the lupus foundation's website. Another place to search is webmd. I do a lot of reading online by simply doing a search on google. I'm not familiar with the drugs listed, despite all the medications that my body has been on in the past 5 years... You can also do a search on the drugs on webmd.
The whole premise about drug-induced lupus is that the symptoms stop within 3-4 months of stopping the drug. Now I'm not an expert, but if your friend has stopped taking the drugs and it's been longer than 4 months, she needs to consider other diagnoses. Some simple blood/urine tests can begin to shed some light on what's going on with her.
The symptoms of Lupus vary greatly - depending on which form of the disease and the individual. I doubt that any two people have the same symptoms. Unfortunately, I'm all too familiar with Systemic Lupus (aka SLE)which is the "most common" form of the disease. Some of the more common symptoms include sun sensitivity, "brain fog", rashes - especially in a butterfly shape on face, fatigue, joint aches and pains, a weakened immune system - so frequent infections and related illnesses, and there are a whole host of others. Frequently, someone with SLE will develop other autoimmune disorders such as Rhuematoid Arthritis, Fibromyalgia, Sjogren's Syndrome and/or Raynaud's Phenomenon.
I'm sorry I'm not of more help - if you'll use the web, and start with the basic health-related sites, you'll find oodles of information.
If there are more specific things I can try to help you with, I'll be more than happy to.